Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


how does one define "missing dosage" & drug vacation
Apr 3, 2011

i am currently on norvir, truvada and prezista for over 2 years. My infection was caught within 2 wks of exposure (non definitive WB, high VL count and hight CD34) and therapy was initiated. my questions are: 1. sometimes due to travelling, i need to switch my meds from night to morning. I tried the window to be less than 6 hours. does that put me in any danger? 2. can i take a drug vacation? i'm just really tired of the pills

Response from Dr. Young

Hello and thanks for your post.

1) You're doing fine with the dosing. Since your medications are dosed once-daily, there's little harm in an occasional shift in the time of dosing for time zones.

2) Treatment interruptions are generally not recommended, but there are plenty of reasons why they could be considered. Pill burn-out is clearly one- if you're growing tired of taking pills, first be sure to discuss your thoughts with your health care provider. I'd also suggest talking to a support group about your feelings; you'll find that you're not alone and that others may have found solutions or solace in others' experiences.

Be well, BY



Previous
is the meds i was put on during pregnancy safe
Next
Kind advise

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement